# SDR SWIA200515250

- Difficulty date: July 12, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 9,761 hours, 7,592 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3287
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 6,998 hours, 5,391 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE ON TAXI.  REPLACED RT SPOILERON INBOARD PCU IAW MM 27-62-01. OPERATIONAL CHECK GOOD.
